High order of accuracy stable difference schemes for the approximate solution of the multipoint NBVP for the hyperbolic equation


YILDIRIM Ö. , UZUN M.

2nd International Conference on Analysis and Applied Mathematics (ICAAM), Shymkent, Kazakhstan, 11 - 13 September 2014, vol.1611, pp.305-309 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1611
  • Doi Number: 10.1063/1.4893852
  • City: Shymkent
  • Country: Kazakhstan
  • Page Numbers: pp.305-309

Abstract

The abstract multipoint nonlocal boundary value problem (NBVP)